# SDR 97ZZZX3808

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7377T
- Make and model: Cessna 172A
- Aircraft serial: 46977
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attachment
- Condition: Damaged
- Location: Wing Root
- Part time: 6,650 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED LEADING EDGE/MAIN SPAR/TRAILING EDGE AT WING CONNECTIONS TO FUSELAGE.  A NEED FOR REINFORCEMENT IN THESE AREAS AND IN  MAIN FUSELAGE SECTIONS NEED TO BE REINFORCED WITH ADDITIONAL BRACE AND HEAVY DUTY CONNECTION BRACING PLATES DUE TO EXCESSIVE ICE AND SNOW ACCUMULATION ON AIRFRAME WHICH MAY HAVE EXCEEDED NEGATIVE LOAD FACTOR OF AIRFRAME.
